zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order. (English) Zbl 1228.34022
Summary: Using the method of upper and lower solutions in reverse order, we present an existence theorem for a linear fractional differential equation with nonlinear boundary conditions.
MSC:
34A08Fractional differential equations
34B99Boundary value problems for ODE
References:
[1]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[2]Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear analysis 69, No. 10, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[3]Lakshmikantham, V.; Devi, J. V.: Theory of fractional differential equations in a Banach space, European journal of pure and applied mathematics 1, 38-45 (2008) · Zbl 1146.34042 · doi:http://www.ejpam.com/ejpam/index.php/ejpam/article/view/84
[4]Lakshmikantham, V.; Vatsala, A. S.: Theory of fractional differential inequalities and applications, Communications in applied analysis 11, 395-402 (2007) · Zbl 1159.34006
[5]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear analysis 69, No. 8, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[6]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Applied mathematics letters 21, No. 8, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[7]Mcrae, F. A.: Monotone iterative technique and existence results for fractional differential equations, Nonlinear analysis 71, No. 12, 6093-6096 (2009)
[8]Bhaskar, T. G.; Lakshmikantham, V.; Devi, J. V.: Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear analysis 66, No. 1, 2237-2242 (2007) · Zbl 1121.34065 · doi:10.1016/j.na.2006.03.013
[9]Zhang, S.: Monotone iterative method for initial value problem involving Riemann–Liouville fractional derivatives, Nonlinear analysis 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[10]Wang, W.; Yang, X.; Shen, J.: Boundary value problems involving upper and lower solutions in reverse order, Journal of computational and applied mathematics 230, No. 1, 1-7 (2009)
[11]Diethelm, K.: The analysis of fractional differential equations, (2010)
[12]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear analysis. Real world applications 11, No. 5, 4465-4475 (2010)
[13]Wang, J.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear analysis. Real world applications 12, No. 1, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013